MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134901
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.The product investigation was completed based on received photographs of the complaint device.Device investigation details: a picture was received for evaluation following johnson & johnson medtech's procedures.According to pictures provided by the customer, the tip of the catheter was observed damaged with components exposed.However, the visualization issue cannot be determined based on the images provided.A device history record evaluation was performed for the finished device 31338846l, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation - paroxysmal ablation procedure with a lasso® nav eco catheter and during the operation, the device was recognized by the carto but the catheter was not visualized on the carto system.A second device was used to complete the operation.Post procedure, the medical team identified that internal components were exposed on the tip.There was no adverse event reported on patient.

Brand Name
LASSO® NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20904803
Report Number2029046-2024-03966
Device Sequence Number9132978
Product Code DRF
UDI-Device Identifier10846835009651
UDI-Public(01)10846835009651(17)270711(10)31338846L
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD134901
Device Lot Number31338846L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CARTO SYSTEM.
Patient SexUnknown